# SDR DALA2016060204340

- Difficulty date: May 24, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 81,201 hours, 37,034 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Rod End
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR OTBD.  PCA PGO ROD END CORRODED.  R & R LT ELEVATOR OTBD PCA POGO ROD IAW AMM 27-31-06, FUNCTIONALLY CHECK/ADJUSTMENT WILL BE ACCOMPLISHED ON N/R
